Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 87–92 | Cite as

Note on Strongly Nil Clean Elements in Rings

  • Aleksandra KostićEmail author
  • Zoran Z. Petrović
  • Zoran S. Pucanović
  • Maja Roslavcev


Let R be an associative unital ring and let aR be a strongly nil clean element. We introduce a new idea for examining the properties of these elements. This approach allows us to generalize some results on nil clean and strongly nil clean rings. Also, using this technique many previous proofs can be significantly shortened. Some shorter proofs concerning nil clean elements in rings in general, and in matrix rings in particular, are presented, together with some generalizations of these results.


nilpotent element nil clean element 

MSC 2010

13B25 15B33 16U99 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Chen: Some strongly nil clean matrices over local rings, Bull. Korean Math. Soc. 48 (2011), 759–767.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    H. Chen: Strongly nil clean matrices over R[x]/(x2 − 1), Bull. Korean Math. Soc. 49 (2012), 589–599.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    H. Chen: On strongly nil clean matrices, Commun. Algebra. 41 (2013), 1074–1086.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    H. Chen, M. Sheibani: On strongly nil clean rings, Commun. Algebra. 45 (2017), 1719–1726.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    A. J. Diesl: Nil clean rings, J. Algebra. 383 (2013), 197–211.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Y. Hirano, H. Tominaga, A. Yaqub: On rings in which every element is uniquely expressible as a sum of a nilpotent element and a certain potent element, Math. J. Okayama Univ. 30 (1988), 33–40.MathSciNetzbMATHGoogle Scholar
  7. [7]
    T. Koşan, Z. Wang, Y. Zhou: Nil-clean and strongly nil-clean rings, J. Pure Appl. Algebra. 220 (2016), 633–646.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    J. Šter: Rings in which nilpotents form a subring, Carpathian J. Math. 32 (2016), 251–258.MathSciNetzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  • Aleksandra Kostić
    • 1
    Email author
  • Zoran Z. Petrović
    • 1
  • Zoran S. Pucanović
    • 2
  • Maja Roslavcev
    • 1
  1. 1.Faculty of MathematicsUniversity of BelgradeBelgradeSerbia
  2. 2.Faculty of Civil EngineeringUniversity of BelgradeBelgradeSerbia

Personalised recommendations